Alert archive / Indiana / Gale Warnings in 2012

Gale Warning 15, NWS Northern Indiana

March 26, 2012

NWS Northern Indiana issued this gale warning at Mar 26, 2012, 10:35 PM EDT. It took effect at Mar 27, 2012, 8:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 10:35 PM EDT (02:35 UTC)
In effect from
Mar 27, 2012, 8:00 AM EDT
Expired
Mar 27, 2012, 8:00 PM EDT
In force
12 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WHUS73 KIWX 270235
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 PM EDT MON MAR 26 2012

LMZ043-046-271045-
/O.UPG.KIWX.SC.Y.0032.120327T1200Z-120328T0900Z/
/O.NEW.KIWX.GL.W.0015.120327T1200Z-120327T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 PM EDT MON MAR 26 2012

...GALE WARNING IN EFFECT FROM 8 AM TO 6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT TUESDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
037 
WHUS73 KIWX 270809
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 AM EDT TUE MAR 27 2012

LMZ043-046-271630-
/O.EXT.KIWX.GL.W.0015.120327T1200Z-120328T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 AM EDT TUE MAR 27 2012

...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM
EDT WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS GALES.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
084 
WHUS73 KIWX 271410
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 AM EDT TUE MAR 27 2012

LMZ043-046-272215-
/O.CON.KIWX.GL.W.0015.000000T0000Z-120328T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1010 AM EDT TUE MAR 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS GALES.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
425 
WHUS73 KIWX 272005
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT TUE MAR 27 2012

LMZ043-046-280000-
/O.EXT.KIWX.GL.W.0015.000000T0000Z-120328T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EDT TUE MAR 27 2012

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS GALES.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Mar 26, 8:58 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 26, 8:58 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 PM EDT MON MAR 26 2012

.UPDATE...
CONFIDENCE UNSTEADY AT BEST WRT FAR WRN CWA WRT FROST/FREEZE
POTNL OVERNGIHT WITH COUNTERING EFFECTS SEEN IN NEARTERM/HIR RES
MODELS. CONTD WEAK 925MB COLD ADVECTION TO PEAK AROUND 03-04 UTC
WITH 1-2F RECOVERY BY DAYBREAK IN WRN CWA AND STEADY HOLD ON M2C
IN FAR NERN CWA. I295K UPGLIDE DENOTING INCRSG WARM FNTL BAND
RH...AGAIN LARGELY DOMINANT ACRS WRN CWA SHOULD TEMPER NEAR SFC
COOLING 07-12 UTC TIMEFRAME AND LIMIT PROB SFC TEMPS FALLING BLO
0C. WITH LOW PROB OF FZG TEMPS FOR ANY DURATION HAVE GONE WITH
LESSER UPGRADE TO FROST ADVISORY TO COVER PATCHY FROST THAT
SHOULD BE LIMITED TO ROOF TOPS AND LOWLYING/SHELTERED AREAS. IN
CONTRAST NERN/ERN LKLY ABOUT 10F COLDER BY DAYBREAK COURTESY SIG
DRIER LAPS SNDGS WITHIN WEAKER PRES GRADIENT/LESSER CLOUD COVER
IN DRY/NEUTRAL ISENT LIFT REGIME...TO ILLICIT NEAR IDEAL LONGWAVE
RADIATIONAL LOSSES. CERTAIN CELL DEATH FOR MANY PLANTS IN THEIR
ADVANCED PHENOLOGICAL STAGES AND DEVASTATING FRUIT TREE LOSSES
SHOULD MID20S PERSIST FOR GT HR DURATION.

&&

.AVIATION...
VFR THROUGH THE FCST PD WITH INCRS IN MID DECK/POTNL HIGH STRATO
CU DECK TOWARDS DAYBREAK WRN IN/KSBN VCNTY. INCRSD MIXING/MOMENTUM
XFER FOR GRTR VEERED/GUSTS BY MIDDAY TUE.

&&

.PREV DISCUSSION... /ISSUED 259 PM EDT MON MAR 26 2012/

SHORT TERM... / TONIGHT THROUGH TUESDAY NIGHT /

CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD SEWD INTO THE EASTERN
GREAT LAKES TONIGHT AS LOW LEVEL COOL/DRY WEDGE HOLDS STRONG ACROSS
THE AREA INTO TOMORROW MORNING. MAIN FOCUS REMAINS ON TEMPS AND
CLOUD COVER TONIGHT. UPGRADED AREAS EAST OF HIGHWAY 31 TO A
FREEZE WARNING OVERNIGHT AS TEMPS FCST TO DROP NEAR 30 DEGREES
WITH EARLY START TO GROWING SEASON. FAR EASTERN AREAS COULD EVEN
SEE LOWS DROP INTO THE MID 20S CLOSER TO THE SFC HIGH IN AN AREA
OF OPTIMAL RADIATIONAL COOLING...AT LEAST TO START THE NIGHT.
HOWEVER...OPTED FOR SLIGHTLY WARMER LOWS GIVEN QUESTIONS REGARDING
DECOUPLING...AND FOR AN EXPECTED INCREASE IN MID LEVEL CLOUD COVER
OVERNIGHT PER SPILLOVER OVER RIDGE IN A WAA REGIME ALOFT. HELD
ONTO FREEZE WATCH (AND NO HEADLINE WHITE/PULASKI) WESTERN ZONES
GIVEN LOWER CONFIDENCE WRT LOW TEMPS GIVEN TIGHTER SFC PRESSURE
GRADIENT AND POTENTIAL EARLIER INCREASE IN CLOUDS.

POTENT MID LEVEL IMPULSE NOW OVER THE INTERMOUNTAIN WEST WILL LIFT
RAPIDLY NEWD TOWARDS THE DAKOTAS TONIGHT...AND EWD FROM THERE TO THE
NORTHERN GREAT LAKES BY TUESDAY NIGHT. THE RESULTING HEIGHT/FLOW
ADJUSTMENT WILL SUPPORT IMPRESSIVE WARM ADVECTION TOMORROW...WITH
925 HPA TEMPS FCST TO WARM FROM 0-3C 12Z TUE TO 10-12C BY 00Z WED.
SHALLOW MIXING TO 950-925 HPA AHEAD OF THE WARM FRONT WILL LIMIT
TUESDAY'S HIGHS A BIT...BUT STILL EXPECT ABOVE NORMAL READINGS
RANGING FROM MID 50S NE TO MID 60S SW (STILL GENERALLY WARMER THAN
MOS). OTHERWISE...IT WILL BECOME SOMEWHAT BREEZY TOMORROW AS
GRADIENT TIGHTENS UP AND LOW LEVEL FLOW VEERS SOUTHWESTERLY IN
RESPONSE TO CYCLOGENESIS ACROSS THE NORTH-CENTRAL US.

WARM SECTOR BRIEFLY MAKES IT INTO THE FA TUESDAY EVENING WEST AND
SOUTH OVERNIGHT. MOISTURE POOLING JUST AHEAD AND ALONG OF THE SYSTEM
COLD FRONT...WITH SFC DEWPOINTS MAKING IT INTO THE LOW/MID 50S...MAY
BE ENOUGH TO GENERATE SOME CONVECTION ALONG THE FRONT AS IS
PROGRESSES THROUGH THE FA TUESDAY NIGHT. LOW LEVEL RIDGING ALONG THE
GULF LIMITING NWD MOISTURE TRANSPORT...AND UNFAVORABLE OVERNIGHT
TIMING WITH BOUNDARY LAYER STABILIZATION...WARRANTS NOTHING MORE
THAN 40 POPS AT THIS TIME WITH SEVERE WX NOT ANTICIPATED.

LONG TERM...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...PRIMARY LOW LEVEL MOISTURE/INSTABILITY AXIS WILL BE
SHIFTING EAST AND SOUTH OF THE LOCAL AREA WITH MID LEVEL DRY SLOT
OVERSPREADING THE AREA DURING THE AFTERNOON. STRONGEST UPPER FORCING
WILL REMAIN WELL NORTH OF THE WFO IWX FORECAST AREA WEDNESDAY...AND
ADDITIONAL AFTERNOON CONVECTION WILL FIRE ALONG AND AHEAD OF INITIAL
SFC TROUGH/COOL FRONT WHICH WILL BE FOCUSED ACROSS LOWER OHIO RIVER
VALLEY INTO THE MID ATLANTIC WEDNESDAY AFTERNOON. THIS INITIAL
TROUGH PASSAGE LATE TUESDAY NIGHT/WEDNESDAY MORNING WILL MAINLY
REFLECT A TRANSITION TO MUCH DRIER LOW LEVEL AIR FOR WEDNESDAY.
THUS...DRY FORECAST MAINTAINED FOR WEDNESDAY WITH MAIN FORECAST
CHALLENGE RESOLVING HIGH TEMPERATURES AND TRYING TO TIME
PROGRESSION OF TRAILING SFC TROUGH/COLD FRONTAL BOUNDARY WHICH WILL
BE ACCOMPANIED BY MORE ROBUST COLD AIR ADVECTION. THIS COOLING
DURING THE DAY WEDNESDAY WILL BE PARTIALLY OFFSET BY WHAT SHOULD BE
VERY DEEP AFTERNOON MIXING...WITH CONSISTENT SIGNAL IN NAM/GFS
OUTPUT OF MIXING HEIGHTS UP TO AROUND 6K FT. THIS WILL SUPPORT
BREEZY/WINDY CONDITIONS WITH AFTERNOON GUSTS INTO THE 30 TO 35 MPH
RANGE. LITTLE CHANGE ANTICIPATED TO MAX TEMP FORECAST FOR WEDNESDAY
WITH AREAS ACROSS SOUTHERN THIRD OF CWA LIKELY SEEING WARMEST
READINGS INTO THE LOWER TO MID 70S WHERE A FAVORABLE COMPROMISE
SHOULD EXIST BETWEEN FAIRLY MILD LOW LEVELS...AND DEEPER MIXING
IMMEDIATELY BEHIND THE SFC TROUGH. LAKESHORE AREAS LIKELY TO TAKE A
SHARPER AFTERNOON TUMBLE IN TEMPERATURES...POSSIBLY DROPPING INTO
THE UPPER 40S.

COLDER AIR MASS TO CONTINUE TO SETTLE INTO THE REGION WEDNESDAY
NIGHT WITH MAIN QUESTION ONCE AGAIN ON FROST/FREEZE POTENTIAL. COLD
ADVECTION SHOULD LIMIT DECOUPLING...BUT MAGNITUDE OF AIR MASS ALONE
MAY BE SUFFICIENT TO TAKE NORTH/NORTHEAST LOCATIONS DOWN TOWARD THE
FREEZING MARK ONCE AGAIN. SOME LOW CONCERN ABOUT SOME PATCHY POST
FRONTAL STRATOCU ALSO LIMITING TEMPERATURE DROPS SO WILL NOT HIT
THIS TOO HARD YET WEDNESDAY NIGHT.

THURSDAY/THURSDAY NIGHT SHAPING UP QUIET WITH MID LEVEL RIDGE
BUILDING BACK INTO THE AREA WITH COOLER CONDITIONS...ALTHOUGH AT
LEVELS STILL ABOVE AVERAGE HIGHS FOR THE DATE. GREATER FROST/FREEZE
POTENTIAL STILL LOOKS IN STORE FOR THURSDAY NIGHT WITH MORE
FAVORABLE POSITIONING OF LOW LEVEL RIDGE AXIS FOR STRONGER
DECOUPLING/RADIATIONAL COOLING. HAVE ADDED PATCHY TO AREAS OF
FROST...ESPECIALLY ACROSS EASTERN HALF.

NEXT CHANCE OF PRECIPITATION WILL ARRIVE FOR FRIDAY WITH NEXT UPPER
LEVEL SYSTEM PROGRESSING THROUGH THE MEAN UPPER RIDGE. MODELS
OFFERING SLIGHTLY DIFFERENT IDEAS IN TIMING/AMPLITUDE BUT OVERALL
CONSENSUS/ENSEMBLE IDEA WOULD SUPPORT PREVIOUS FORECAST WITH CHANCE
POPS THUNDER INCREASING FROM WEST TO EAST FRIDAY
AFTERNOON/EVENING...AND GIVEN TIMING UNCERTAINTIES WILL MAINTAIN
BROADBRUSH CHANCE TSRA POPS INTO SATURDAY.

FORECAST CONFIDENCE DROPS OFF SIGNIFICANTLY FOR LATE SAT-MON WITH
MEDIUM RANGE MODELS HAVING A TOUGH TIME RESOLVING DETAILS IN LARGE
SCALE FLOW AMPLIFICATION AS A RESULT OF A STRONG EASTERN PACIFIC JET
UPPER CORE NOSING INTO WESTERN CONUS. GIVEN DRAMATIC MODEL
DIFFERENCES AT THIS TIME...WILL NOT MAKE MANY CHANGES TO THE
FORECAST POST SATURDAY WITH EXPECTATION OF ABOVE NORMAL TEMPS
CONTINUING...AT LEAST THROUGH SUNDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING UNTIL 9 AM EDT TUESDAY FOR INZ005>009-016>018-
     024>027-032>034.

     FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ TUESDAY FOR INZ003-004-
     012-014-015-022-023.

MI...FREEZE WARNING UNTIL 9 AM EDT TUESDAY FOR MIZ078>081.

     FROST ADVISORY UNTIL 9 AM EDT TUESDAY FOR MIZ077.

OH...FREEZE WARNING UNTIL 9 AM EDT TUESDAY FOR OHZ001-002-004-005-015-
     016-024-025.

LM...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 5 AM EDT WEDNESDAY FOR
     LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...MURPHY
UPDATE...MURPHY
Hazardous weather outlook, Mar 26, 4:17 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EDT MON MAR 26 2012

INZ003>009-012-014>018-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-272030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...LOGANSPORT...PERU...
WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
417 PM EDT MON MAR 26 2012 /317 PM CDT MON MAR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

TEMPERATURES TONIGHT INTO EARLY TUESDAY MORNING WILL DROP TO NEAR
FREEZING. FREEZE WATCH AND WARNINGS HAVE BEEN ISSUED. CHECK NPWIWX
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR FROST MAY RETURN WEDNESDAY NIGHT...WITH BETTER
CHANCES FOR FROST OR FREEZING CONDITIONS THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-020-272030-
PULASKI-WHITE-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MONTICELLO...
BROOKSTON
417 PM EDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

PATCHY FROST WILL BE POSSIBLE LATER TONIGHT ACROSS MUCH OF WHITE
AND PULASKI COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR FROST MAY RETURN WEDNESDAY NIGHT...WITH BETTER
CHANCES FOR FROST OR FREEZING CONDITIONS THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-272030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 PM EDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS TO SMALL CRAFT ARE EXPECTED TUESDAY INTO
TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:26 PM EDTFrost AdvisoryIWXCass, Fulton, Marshall, Miami, Starke13 hr

Nearby

Gale Warnings in Indiana, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.